MAUDE Adverse Event Report: CARTIHEAL AGILI-C

CARTIHEAL AGILI-C
Model Number AGILI-C 7.5MM
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Arthralgia (2355); Joint effusion (4849)
Date of Event 12/20/2024
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2023, a 37 y/o male was implanted with 2 agili-c implants in the mfc.Concomitantly, the patient underwent both acl reconstruction and a meniscal repair.On september 17, 2024, the manufacture was notified that the patient was experiencing pain, swelling, and difficulty with daily activities, which may require revision surgery.On december 23, 2024, it was reported that the patient underwent revision surgery on (b)(6) 2024.The 2 agili-c implants were replaced with two osteochondral allografts (oca) in a snowman technique.In addition, the patient underwent a concomitant meniscectomy.
 
Additional Manufacturer Narrative
Initial report.
 
Additional Manufacturer Narrative
A review of the device history records was conducted, and no evidence was found to suggest that the product deviated from its specifications at the time of manufacture.Efforts were made to obtain further relevant details regarding the event; however, these attempts were unsuccessful, and no additional information could be retrieved.Given the limited data available for analysis, it was not possible to definitively determine the root cause of the reported event; however, should additional information be available in the future, we will re-open the investigation and submit a supplemental report.
 
Event or Problem Description
On (b)(6) 2023, a 37 y/o male was implanted with 2 agili-c implants in the mfc, at the (b)(6) center.Concomitantly, the patient underwent both acl reconstruction and a meniscal repair.On (b)(6) 2024, the manufacture was notified that the patient was experiencing pain, swelling, and difficulty with daily activities, which may require revision surgery.On (b)(6) 2024, it was reported that the patient underwent revision surgery on (b)(6) 2024.The 2 agili-c implants were replaced with two osteochondral allografts (oca) in a snowman technique.In addition, the patient underwent a concomitant meniscectomy.

Brand Name
AGILI-C
Common Device Name
AGILI-C
Manufacturer (Section D)
CARTIHEAL
17 atir yeda
kfar saba, 44643 13
IS  4464313
Manufacturer (Section G)
CARTIHEAL LTD.
17 atir yeda st.
kfar saba, NV 44643 13
IS   4464313
Manufacturer Contact
adam waksman
17 atir yeda st.
kfar saba,, NV 44643-13
IS   4464313
7027236889
MDR Report Key21204131
Report Number3013881076-2025-00001
Device Sequence Number8080791
Product Code QRU
UDI-Device Identifier07290019087168
UDI-Public07290019087168
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P210034
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAGILI-C 7.5MM
Device Catalogue NumberCH-075
Device Lot Number144
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2024
Supplement Date Received by Manufacturer12/23/2024
Initial Report FDA Received Date01/21/2025
Supplement Report FDA Received Date06/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age38 YR
Patient SexMale